Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics and Stochastic Analysis
Volume 7, Issue 3, Pages 437-456
http://dx.doi.org/10.1155/S1048953394000353

Sample-path stability conditions for multiserver input-output processes

1University of Southern Maine, Department of Mathematics and Statistics, 96 Falmouth Street, Portland 04103, ME, USA
2University of North Carolina, Department of Operations Research, CB 3180, Smith Building, Chapel Hill 27599-3180, NC, USA

Received 1 April 1993; Revised 1 March 1994

Copyright © 1994 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Muhammad El-Taha and Shaler Stidham, Jr., “Sample-path stability conditions for multiserver input-output processes,” Journal of Applied Mathematics and Stochastic Analysis, vol. 7, no. 3, pp. 437-456, 1994. https://doi.org/10.1155/S1048953394000353.